# SDR DALA13046000915

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 67,383 hours, 52,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 19D IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE, REPAIRED THE WIRING, AND FUNCTIONALLY CHECKED THE SYSTEM.
